Schedule (2020)
Time
09:15
Workout
Boys VS Girls Yoga(With Michael James Wong)
Duration
60 mins
Drop-in only
Time
09:15
Stage
The Lab
Workout
Kickstarting Your Fulfilling Career In Wellness(With Welltodo)
Duration
45 mins
Drop-in only
Time
09:30
Workout
Begin With Bodyweight
Duration
30 mins
Drop-in only
Time
09:30
Stage
FLOW
Workout
FRAME Presents: Elton John Yin + Yang(With Andy Kobelinsky)
Duration
60 mins
Drop-in only
Time
09:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
09:30
Workout
The Refinery E9 Presents: Sound Journey And Meditation(With Michelle Cade)
Duration
45 mins
Drop-in only
Time
09:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
10:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
10:00
Workout
Signature Hotpod Flow(With MALWINA)
Duration
45 mins
Drop-in only
Time
10:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
10:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
10:15
Stage
The Lab
Workout
Mental Wellness(With Steph Elswood)
Duration
45 mins
Drop-in only
Time
10:25
Workout
PWR Session(With Kelsey Wells)
Duration
60 mins
Drop-in only
Time
10:30
Workout
Intro to Yoga Balances
Duration
30 mins
Drop-in only
Time
10:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
10:30
Workout
Breathe In And Bliss Out With Breathwork(With Richie Bostock)
Duration
45 mins
Drop-in only
Time
10:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
10:45
Stage
FLOW
Workout
Inversions(With Marc Hatvani)
Duration
25 mins
Drop-in only
Time
10:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
11:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
11:00
Workout
Signature Hotpod Flow(With LILY)
Duration
45 mins
Drop-in only
Time
11:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
11:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
11:15
Stage
The Lab
Workout
Fitness Goals(With Carly Rowena, Isaac Chamberlain, Sarah Lindsay)
Duration
45 mins
Drop-in only
Time
11:25
Stage
FLOW
Workout
Slow The Flow(With Annie Clarke)
Duration
25 mins
Drop-in only
Time
11:30
Workout
Let's HIIT the Basic
Duration
30 mins
Drop-in only
Time
11:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
11:30
Workout
Just Breathe Presents: An Austrian Tea Ceremony And Sound Bath(With Harriet Emily and Michael James Wong)
Duration
25 mins
Drop-in only
Time
11:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
11:30
Workout
Dale Pinnock: The Medicinal Chef (With Dale Pinnock, The Medicinal Chef)
Duration
45 mins
Drop-in only
Time
11:35
Workout
Holistic Retreat(With Gymbox)
Duration
45 mins
Drop-in only
Time
11:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
12:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
12:00
Workout
Signature Hotpod Flow(With LILY)
Duration
45 mins
Drop-in only
Time
12:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
12:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
12:10
Stage
The Lab
Workout
How To Make Love Last(With The School of Life)
Duration
25 mins
Drop-in only
Time
12:10
Workout
The Refinery E9 Presents: Gong Bath Meditation(With Doireann Maddock)
Duration
25 mins
Drop-in only
Time
12:30
Workout
Meet Your Core
Duration
30 mins
Drop-in only
Time
12:30
Workout
Be A Badass(With Zanna VS Jamie)
Duration
25 mins
Drop-in only
Time
12:30
Stage
FLOW
Workout
Learning To Fly(With Chris Magee)
Duration
25 mins
Drop-in only
Time
12:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
12:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
12:45
Workout
Lunch with Nourishing Amy: Moroccan Cauliflower Rice with Dates Toasted Cashews and Tahini Amy Lanza (Nourishing Amy)(With Amy Lanza (Nourishing Amy))
Duration
30 mins
Drop-in only
Time
12:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
12:50
Stage
The Lab
Workout
Men'S Mental Health(With Natasha Devon, Chris Hemming)
Duration
45 mins
Drop-in only
Time
12:50
Workout
Fearless Is Fun(With Natalia Bojanic)
Duration
25 mins
Drop-in only
Time
13:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
13:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
13:10
Workout
Stay Sassy(With Healthy Chef Steph)
Duration
40 mins
Drop-in only
Time
13:10
Stage
FLOW
Workout
Power Yoga(With Michael James Wong)
Duration
50 mins
Drop-in only
Time
13:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
13:30
Workout
Begin With Bodyweight
Duration
30 mins
Drop-in only
Time
13:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
13:30
Workout
Breathe Love(With Emerald + Tiger by Jasmin Harsono)
Duration
25 mins
Drop-in only
Time
13:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
13:45
Workout
Dr Hazel Wallace: The Food Medic(With Dr Hazel Wallace)
Duration
45 mins
Drop-in only
Time
13:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
14:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
14:00
Workout
Signature Hotpod Flow(With EMILIA)
Duration
45 mins
Drop-in only
Time
14:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
14:05
Workout
Core Challenge(With Carly Rowena)
Duration
25 mins
Drop-in only
Time
14:05
Stage
The Lab
Workout
Body Positivity(With Pandora Paloma, Maeve Madden, Jada Sezer)
Duration
25 mins
Drop-in only
Time
14:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
14:10
Workout
London Meditation Centre Presents: The Essence Of Meditation(With Jillian Lavender)
Duration
25 mins
Drop-in only
Time
14:15
Workout
The SBW(With Soul Sisters for Balance Festival)
Duration
30 mins
Drop-in only
Time
14:15
Stage
FLOW
Workout
Awakening Yoga Solar Practice(With Patrick Beach & KeVita)
Duration
45 mins
Drop-in only
Time
14:30
Workout
Intro to Yoga Balances
Duration
30 mins
Drop-in only
Time
14:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
14:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
14:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
14:50
Stage
The Lab
Workout
Fitness Mistakes You Might Be Making(With Zanna Van Dijk, Niko Algieri, Helen O'Leary)
Duration
45 mins
Drop-in only
Time
14:50
Workout
Just Breathe Presents: An Austrian Tea Ceremony And Sound Bath(With Harriet Emily and Michael James Wong)
Duration
25 mins
Drop-in only
Time
15:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
15:00
Workout
Signature Hotpod Flow(With EMILIA)
Duration
45 mins
Drop-in only
Time
15:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
15:00
Workout
Vegan Feast with Healthy Chef Steph and WheresMollie (With Healthy Chef Steph & Where's Mollie )
Duration
45 mins
Drop-in only
Time
15:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
15:15
Stage
FLOW
Workout
Yoga Sonora(With Lotte Bowser)
Duration
25 mins
Drop-in only
Time
15:30
Workout
Let's HIIT the Basic
Duration
30 mins
Drop-in only
Time
15:30
Workout
Strong30(With Master Trainer Ai Lee Syarief)
Duration
30 mins
Drop-in only
Time
15:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
15:30
Workout
Staying Calm In The Midst Of Chaos(With Wellness by Natalie)
Duration
25 mins
Drop-in only
Time
15:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
15:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
15:50
Stage
The Lab
Workout
Food As Preventative Medicine(With Euan MacLennan)
Duration
25 mins
Drop-in only
Time
15:55
Stage
FLOW
Workout
BLOK Flow(With Letty Mitchell)
Duration
25 mins
Drop-in only
Time
16:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
16:00
Workout
Signature Hotpod Flow(With EMILIA)
Duration
45 mins
Drop-in only
Time
16:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
16:10
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
16:10
Workout
Food At Heart Presents: Mindful Chocolate Meditation(With Meredith Whitely)
Duration
25 mins
Drop-in only
Time
16:15
Workout
Firestarter(With Equinox)
Duration
25 mins
Drop-in only
Time
16:30
Workout
Meet Your Core
Duration
30 mins
Drop-in only
Time
16:30
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
16:30
Stage
The Lab
Workout
Circadian Rhythm(With Damien Soong, Max Lowery, Dr Adam Collins PhD)
Duration
45 mins
Drop-in only
Time
16:30
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Time
16:35
Stage
FLOW
Workout
House of Voga Presents: VOGA CLASSIC(With Daisy May)
Duration
25 mins
Drop-in only
Time
16:50
Stage
MURAD
Workout
The Skin Wellness Clinic
Duration
20 mins
Drop-in only
Time
16:50
Workout
Yoga Nidra(With Rob Da Bank)
Duration
45 mins
Drop-in only
Time
17:00
Stage
KXU
Workout
The Games
Duration
25 mins
Time
17:00
Workout
Fitwater cool down session
Duration
10 mins
Drop-in only
Envelope Open

Your Inner Wellness Revolution Begins Today

 

Get all the latest wellness trends, fitness gains and delicious foodie recipes, straight to your inbox - Sign Up Now!

Circle Tick

THANK YOU!

 

Apply the promo code BAL10% to get 10% off your ticket and secure your place to #findyourbalance

10th - 12th May 2019

Old Truman Brewery, London.

Facebook Twitter Instagram Soundcloud
CONTACT
hello@balance-festival.com
+44 (0)207 691 8800

FOLLOW
Facebook Twitter Instagram Soundcloud
© Balance Inc Ltd 2019.
Registered in England. Serendipity House, 106 Arlington Road, London NW1 7HP. No. 10052705